# SDR CA070904001

- Difficulty date: September 2, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 3,772 hours
- Engine: Lyc O540F1B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW19001
- Condition: Worn
- Location: Nr 1 Cylinder
- Part time: 1,836 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) AN INTERMITENT SLIGHT POWER LOSS WAS INITIALY MISDIAGNOSED AS A FAULTY GOVERNOR CONTROL BOX. WHEN THE PROBLEM PERSISTED, IT WAS DETERMINED THAT THE EXHAUST VALVE IN THE NR 1 CYLINDER WAS WORN AND HAD A SMALL PIECE MISSING. THE CYLINDER ASSEMBLY IS CURRENTLY BEING REPLACED. (TC NR 20070904001)
